# SDR AALA20131017033

- Difficulty date: October 17, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N904AN
- Make and model: Boeing 737823
- Aircraft serial: 29506
- Aircraft time: 43,351 hours, 17,575 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT STATION 727 & LBL 24.75 CRACKED.  INSTALLED DOUBLER.
